Dec 21, 2012 - 6:03 pm
First week of radiation done, first round of chemo as well. The reason that the the port was killing me was because there was a blister under the plastic part that holds the needle. I react to just about everything, tegaderm, the plastic from the needle holder, everything (as well as an anaphylactic reaction to latex). It still doesn't look or feel quite right; something to keep an eye on. Diarrhea like crazy, like crapping fire, tongue starting to feel odd, unable to eat anything but the most limited of foods (cottage cheese mixed with plain yogurt, toast, tea, water).... everything else just disgusts me when I think about it. And, of course, tired, tired, tired. Nothing unusual or different than anyone else has experienced on this protocol. I was originally bothered that there'd be no radiation on Christmas, New year's or Martin Luther King day but I'm now pretty glad for it; I need a break from the radiation and will take one whenever I can find it.
Has anyone experienced leg pain from the chemo? Feels like bone pain but might be tight tendons, woke me up at 3 and kept me up the remainder of the night. Anyone else have this?
Also, anyone told NOT to sue a sitz bath until after the radiation was finished to avoid irritating the tissues?